Title: Box-Jenkins identification revisited - Part III multivariable systems
Authors: Pintelon, R ×
Schoukens, Joannes
Guillaume, P #
Issue Date: May-2007
Publisher: Pergamon-elsevier science ltd
Series Title: Automatica vol:43 issue:5 pages:868-875
Abstract: Part I of this series of three papers handles the identification of single input single output Box-Jenkins models on arbitrary frequency grids in an open and closed loop setting. Part II discusses the computational aspects and illustrates the theory on simulations and a real life problem. This paper extends the results of Parts I and II to multiple input multiple output systems. Contrary to the classical time domain approach, the presented technique does not require symbolic calculus for multiple output polynomial Box-Jenkins models. (c) 2007 Elsevier Ltd. All rights reserved.
ISSN: 0005-1098
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science